# SDR TXHA6881

- Difficulty date: December 31, 2002
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N827BE
- Make and model: Stbros SD360
- Aircraft serial: SH3746
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCA6A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Loose
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 11/5/02, POST FLIGHT INSPECTION WAS CARRIED OUT.  FOUND 2 BLADES ON RIGHT PROP SN-AP37 TO HAVE EXCESSIVE FORWARD AND ACT PLAY.  PROP MFG O/H FACILITY CONSULTED AND CONFIRMED PLAY TO BE EXCESSIVE.  PROP REMOVED AND REPLACED.  PREVENT RECURRENCE IS NOT TO USE MORE THAN 10 POUNDS OF FORCE WHEN INSPECTING BLADES IAW PROP MM.
